Positive solutions to singular semi-positone second order dynamic systems

Articles > Article · 2018

Authors: Arzu Denk Oğuz, Fatma Serap Topal

BULLETIN OF INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE; Свеска 8, Бр. 1 (2018): BULLETIN OF IMVI; 21-35, International, 2018, vol 8, pp 21-35

Summary

By employing the Schauder's xed point theorem, we study theexistence of positive solutions for a singular semipositone dynamic system on time scales. New existence results are established, which is in essence different from the known results.

View details